# SDR DALA1123515521

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460 S29l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR FRAME AT STA 1460 BILGE FROM S-29L- S-29R AS CORROSION.  BLENDED CORRODED IAW SRM 53-00-07.  OUT OF LIMITS IAW SRM 53-00-07, FIG 101. TRIMMED DAMAGED AREA IAW ER/A 490233-14, FIG 1.  NO CRACKS, FABRICATED REPAIR PARTS IAW ER/A490233-14.  INST REPAIR PARTS IAW ER/A 490233-14.  C/W ER/A 490233-14 SECT I PERM REPAIR.  SECT II REPAIR IS LIMITED TO 18 MONTHS SERVICE FROM 25 MAR 2011.  REF LOG 0329926 RII.
